# SDR DHL2002802512

- Difficulty date: May 16, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 79,074 hours, 29,045 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM:N/R 0895 "B" BELLY DOOR LWR. INNER SKIN CRACKED 1" STA.520.000 (MAJOR REPAIR)PERFORMED MAJOR REPAIR IAW SRM 52-2-0 FIG. 2 SHEETS 3 , REMOVED FASTNERS IAW SRM 51-1-21 PAGE1,PERFORMED STOP DRILL ON LWR. INNER SKIN CRACKED IAW SRM52-2-0 FIG2 SHEET 3 FABRICATED DOULBER(2024 T3 AL .040) IAW SRM52-4-1 FIG. 3 , CLEANED ,TREATED AND PRIMED IAW SRM 51-1-8B , INSTALLED DOUBLER ON LOWER SKIN IAW SRM 52-4-1 FIG 3 AND SRM 51-1-21 PG.1
